# SDR SWIA200413941

- Difficulty date: October 14, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N290SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120317
- Aircraft time: 19,054 hours, 28,060 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR IS HARD TO OPEN (UNLOCK).  ADJUSTED PAX DOOR ROLLERS IAW EMB 120 MM 52-11-00.  OPERATIONAL CHECK GOOD.
